Taiwanese Journal of Mathematics

Fixed Point Theorems and Weak Convergence Theorems for Generalized Hybrid Mappings in Hilbert Spaces

Pavel Kocourek, Wataru Takashi, and Jen-Chih Yao

Full-text: Open access

Abstract

In this paper, we first consider a broad class of nonlinear mappings containing the classes of nonexpansive mappings, nonspreading mappings, and hybrid mappings in a Hilbert space. Then, we deal with fixed point theorems and weak convergence theorems for these nonlinear mappings in a Hilbert space.

Article information

Source
Taiwanese J. Math., Volume 14, Number 6 (2010), 2497-2511.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406086

Digital Object Identifier
doi:10.11650/twjm/1500406086

Mathematical Reviews number (MathSciNet)
MR2761610

Zentralblatt MATH identifier
1226.47053

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]
Secondary: 47H05: Monotone operators and generalizations

Keywords
Hilber space nonexpansive mapping nonspreading mapping hybrid mapping fixed point mean convergence

Citation

Kocourek, Pavel; Takashi, Wataru; Yao, Jen-Chih. Fixed Point Theorems and Weak Convergence Theorems for Generalized Hybrid Mappings in Hilbert Spaces. Taiwanese J. Math. 14 (2010), no. 6, 2497--2511. doi:10.11650/twjm/1500406086. https://projecteuclid.org/euclid.twjm/1500406086


Export citation

References

  • J.-B. Baillon, Un theoreme de type ergodique pour les contractions non lineaires dans un espace de Hilbert, C. R. Acad. Sci. Paris Ser. A-B, 280 (1975), 1511-1514.
  • E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Student, 63 (1994), 123-145.
  • F. E. Browder, Convergence theorems for sequences of nonlinear operators in Banach spaces, Math. Z., 100 (1967), 201-225.
  • P. L. Combettes and A. Hirstoaga, Equilibrium problems in Hilbert spaces, J. Nonlinear Convex Anal., 6 (2005), 117-136.
  • K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, Cambridge University Press, Cambridge, 1990.
  • T. Ibaraki and W. Takahashi, Weak convergence theorem for new nonexpansive mappings in Banach spaces and its applications, Taiwanese J. Math., 11 (2007), 929-944.
  • T. Ibaraki and W. Takahashi, Fixed point theorems for nonlinear mappings of nonexpansive type in Banach spaces, J. Nonlinear Convex Anal., 10 (2009), 21-32.
  • S. Iemoto and W. Takahashi, Approximating fixed points of nonexpansive mappings and nonspreading mappings in a Hilbert space,\! Nonlinear Anal.,\! 71\! (2009),\! 2082-2089.
  • S. Itoh and W. Takahashi, The common fixed point theory of single-valued mappings and multi-valued mappings, Pacific J. Math., 79 (1978), 493-508.
  • F. Kohsaka and W. Takahashi, Existence and approximation of fixed points of firmly nonexpansive-type mappings in Banach spaces, SIAM. J. Optim., 19 (2008), 824-835.
  • F. Kohsaka and W. Takahashi, Fixed point theorems for a class of nonlinear mappings related to maximal monotone operators in Banach spaces, Arch. Math., 91 (2008), 166-177.
  • W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc., 4 (1953), 506-510.
  • W. Takahashi, A nonlinear ergodic theorem for an amenable semigroup of nonexpansive mappings in a Hilbert space, Proc. Amer. Math. Soc., 81 (1981), 253-256.
  • W. Takahashi, Nonlinear Functional Analysis, Yokohoma Publishers, Yokohoma, 2000.
  • W. Takahashi, Introduction to Nonlinear and Convex Analysis, Yokohoma Publishers, Yokohoma, 2009.
  • W. Takahashi, Fixed point theorems for new nonlinear mappings in a Hilbert space, J. Nonlinea Convex Anal., 11 (2010), 79-88.
  • W. Takahashi, Nonlinear operators and fixed point theorems in Hilbert spaces, RIMS Kokyuroku, 1685 (2010), to appear.
  • W. Takahashi and M. Toyoda, Weak convergence theorems for nonexpansive mappings and monotone mappings, J. Optim. Theory Appl., 118 (2003), 417-428.
  • W. Takahashi and J.-C. Yao, Fixed point theorems and ergodic theorems for nonlinear mappings in Hilbert spaces, Taiwanese J. Math., to appear.